BibTeX record journals/tfs/GuanC04

download as .bib file

@article{DBLP:journals/tfs/GuanC04,
  author       = {Xinping Guan and
                  Cailian Chen},
  title        = {Delay-dependent guaranteed cost control for {T-S} fuzzy systems with
                  time delays},
  journal      = {{IEEE} Trans. Fuzzy Syst.},
  volume       = {12},
  number       = {2},
  pages        = {236--249},
  year         = {2004},
  url          = {https://doi.org/10.1109/TFUZZ.2004.825085},
  doi          = {10.1109/TFUZZ.2004.825085},
  timestamp    = {Tue, 12 May 2020 16:53:11 +0200},
  biburl       = {https://dblp.org/rec/journals/tfs/GuanC04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}